# SDR HALA2016101100368

- Difficulty date: October 11, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,904 hours, 56,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR UNSAFE LIGHT ILLIMINATED AFTER TAKE OFF.  ACCOMPLISHED FUNCTIONAL TEST OF MAIN & NOSE GEAR IAW AMM 32-30-00-720-801. OPS CHECKED OK. FOUND MAIN GEAR RT DOOR LATCH ROLLER TO HOOK CLEARANCE OUT OF LIMITS. ADDED A SHIM BETWEEN MLG DOOR AND DOOR LATCH.  INSPECTED AND ADJUSTED MAIN LANDING GEAR LATCH CLEARANCES IAW AMM 32-34-01-820-801. ALL CLEARANCES WITHIN LIMITS. OK FOR SERVICE.
